# SDR UALA2009090802829

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 54,766 hours, 19,172 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER JET BRIDGE REMOVAL BEFORE FLIGHT, RAMP REPORTED DENT FOUND AT APPROX STA 730, APPROX 13 INCHES AFT OF DOOR 2L AND 16 IN ABOVE THRESHOLD OF DOOR.  MAJOR REPAIR ACCOMPLISHED.  CLEANED PAINT AROUND DENT FOR HFEC INSPECTION A-Y AT 30.  NO CRACK FOUND DURING HFEC.  TRIMMED OUT SKIN DAMAGE AT BS 740 LT AT STR 15L, FABRICATED A DOUBLER - TRIPLER AND INSTALLED.
